# SDR ABXA9500389

- Difficulty date: May 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45891
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Spar Cap
- Part number: 2014T6
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND THE NR 4 PYLON INBOARD SPAR CAP CRACKED IN TWO PLACES.  REPAIRED CRACKED SPAR CAP IAW REA D854-11009MR.
